Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 70, NWS Springfield, MO

April 13, 201411 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 13, 2014, 7:09 PM CDT for 11 counties in Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 7:09 PM CDT (00:09 UTC)
Expired
Apr 13, 2014, 8:00 PM CDT
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Christian County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Laclede County, MO, Lawrence County, MO, Polk County, MO, Stone County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 4:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 353 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
353 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WUUS53 KSGF 140009
SVRSGF
MOC009-043-059-067-077-105-109-167-209-225-229-140100-
/O.NEW.KSGF.SV.W.0070.140414T0009Z-140414T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  EASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 PM CDT

* AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PLEASANT HOPE TO 6 MILES SOUTHWEST OF CRANE...AND
  MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ASH GROVE...AURORA...BATTLEFIELD...BILLINGS...CLEVER...CONWAY...
  CRANE...DIGGINS...FAIR GROVE...FORDLAND...HIGHLANDVILLE...
  MARIONVILLE...MARSHFIELD...MORRISVILLE...NIANGUA...NIXA...OZARK...
  PLEASANT HOPE...REPUBLIC...ROGERSVILLE...SEYMOUR...SPARTA...
  SPRINGFIELD...STRAFFORD AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 111 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3753 9254 3681 9279 3682 9385 3754 9348
TIME...MOT...LOC 0008Z 270DEG 45KT 3746 9325 3685 9359

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

KARDELL
3 follow-up statements
568 
WWUS53 KSGF 140030
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CDT SUN APR 13 2014

MOC009-109-140040-
/O.CAN.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/
BARRY MO-LAWRENCE MO-
730 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE AND NORTH
CENTRAL BARRY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3683 9361 3754 9322 3753 9254 3681 9279
TIME...MOT...LOC 0030Z 268DEG 37KT 3736 9310 3685 9333

$$

MOC043-059-067-077-105-167-209-225-229-140100-
/O.CON.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/
CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-POLK MO-STONE MO-
WEBSTER MO-WRIGHT MO-DALLAS MO-
730 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DALLAS...NORTHWESTERN WRIGHT...WEBSTER...NORTHERN STONE...
SOUTHEASTERN POLK...SOUTHWESTERN LACLEDE...EASTERN GREENE...WESTERN
DOUGLAS AND CHRISTIAN COUNTIES UNTIL 800 PM CDT...

AT 727 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIR GROVE TO 8 MILES SOUTHWEST OF HIGHLANDVILLE...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BATTLEFIELD...CLEVER...CONWAY...CRANE...DIGGINS...FAIR GROVE...
FORDLAND...HIGHLANDVILLE...MARSHFIELD...NIANGUA...NIXA...OZARK...
ROGERSVILLE...SEYMOUR...SPARTA...SPRINGFIELD AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 69 AND 111 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3683 9361 3754 9322 3753 9254 3681 9279
TIME...MOT...LOC 0030Z 268DEG 37KT 3736 9310 3685 9333

HAIL...<.75IN
WIND...60MPH

$$

KARDELL
530 
WWUS53 KSGF 140046
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT SUN APR 13 2014

MOC167-140056-
/O.CAN.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/
POLK MO-
746 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3683 9340 3754 9302 3753 9254 3681 9279
TIME...MOT...LOC 0046Z 268DEG 37KT 3737 9289 3686 9312

$$

MOC043-059-067-077-105-209-225-229-140100-
/O.CON.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/
CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-STONE MO-WEBSTER MO-
WRIGHT MO-DALLAS MO-
746 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DALLAS...NORTHWESTERN WRIGHT...WEBSTER...EAST CENTRAL STONE...
SOUTHWESTERN LACLEDE...EASTERN GREENE...WESTERN DOUGLAS AND CHRISTIAN
COUNTIES UNTIL 800 PM CDT...

AT 741 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARSHFIELD TO 8 MILES SOUTHEAST OF HIGHLANDVILLE...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CONWAY...DIGGINS...FORDLAND...HIGHLANDVILLE...MARSHFIELD...NIANGUA...
OZARK...ROGERSVILLE...SEYMOUR...SOUTHEASTERN SPRINGFIELD...SPARTA AND
STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 86 AND 112 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3683 9340 3754 9302 3753 9254 3681 9279
TIME...MOT...LOC 0046Z 268DEG 37KT 3737 9289 3686 9312

HAIL...<.75IN
WIND...60MPH

$$

KARDELL
859 
WWUS53 KSGF 140054
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT SUN APR 13 2014

MOC043-059-067-077-105-209-225-229-140104-
/O.EXP.KSGF.SV.W.0070.000000T0000Z-140414T0100Z/
CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-STONE MO-WEBSTER MO-
WRIGHT MO-DALLAS MO-
754 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS...
NORTHWESTERN WRIGHT...WEBSTER...NORTHEASTERN STONE...SOUTHWESTERN
LACLEDE...EASTERN GREENE...WESTERN DOUGLAS AND CHRISTIAN COUNTIES
WILL EXPIRE AT 800 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3683 9340 3754 9302 3753 9254 3681 9279
TIME...MOT...LOC 0054Z 268DEG 37KT 3737 9278 3686 9302

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:35 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 13, 6:35 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT Sun Apr 13 2014

.SHORT TERM...(This Evening through Monday Night)
Issued at 1245 PM CDT SUN APR 13 2014

A strong cold front will sweep through the region tonight with
unseasonable cold Mon/Mon night. Guidance is continuing to
indicate light precip ahead of the main long wave trough axis over
the Plains Monday. Progged vertical thermal profiles support some wet
snow at many locations from mid morning into the afternoon,
particularly over western and and northern halves of cwfa.
Blustery, cold, and damp sums it up for the day on Monday.

A widespread frost/hard freeze looks likely Mon night with most
guidance dropping temperatures well down into the 20s. A sfc ridge
axis will be over the region by 12z Tue with light winds aiding in
radiational cooling. Freeze watch is out now for Mon night, and the
warning will follow either later today or tonight.

.LONG TERM...(Tuesday through Sunday)
Issued at 1245 PM CDT SUN APR 13 2014

Cold temperatures and a dry air mass will continue into Tuesday.
The sfc ridge axis will shift east of the area late Tue/Tue night.
While a light south to southeast wind will become established over
the area Tue night, the dry air mass will still likely allow
temperatures to drop quickly in the evening and reach down to near
freezing in many areas. Will look at at the possibility of a frost
advisory as that time period draws closer.

Temperatures will moderate somewhat for Wed-Thu. Another shortwave
and sfc low/trough will pass through the region Thu night/early
Fri. Gulf moisture will be greatly limited/modified ahead of this
system with showers/isolate tstms expected.

Looks like a more amplified upper level pattern may become
established over the CONUS by late in the week with a sharp upper
level ridge axis setting up over the eastern Rockies or Plains by
late in the week. The 00z ECMWF is more progressive with the
ridge (versus the 12z GFS), shifting it east of the area by Sunday and
spitting out some light precip late in the weekend. Will probably
hold off on any significant mention of precip for now with dry low
levels expected to be in place with sfc high pressure just off to
the east.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 631 PM CDT SUN APR 13 2014

Convection associated with approaching cold front and extend of
cold air advection induced low level saturation to impact aviation
operations. Ceilings vary considerably in behind the initial line
of storms...though anticipate ceilings to drop to at least IFR and
then last well into Monday as saturation occurs.

&&

.CLIMATE...
Issued at 247 PM CDT SUN APR 13 2014

Record lows for April 15th:

Springfield: 25 deg F...1928
Joplin     : 26 deg F...1983
West Plains: 25 deg F...1950
Rolla-Vichy: 27 deg F...1962

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR
     MOZ055>058-066>071-077>083-088>098-101>106.

KS...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR KSZ073-
     097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Runnels
CLIMATE...DSA
Hazardous weather outlook, Apr 13, 7:08 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SUN APR 13 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
708 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

A LINE OF SEVERE STORMS WAS PRODUCING WIND GUSTS IN EXCESS OF 60
MPH AS IT QUICKLY PUSHES EAST ACROSS THE MISSOURI OZARKS. THE LINE
OF STORMS WILL CONTINUE TO TRACK EAST ACROSS THE REMAINDER OF THE
AREA THIS EVENING.

A BRIEF SPIN UP TORNADO WOULD NOT BE OUT OF THE QUESTION ALONG THE
SQUALL LINE...HOWEVER THE MAIN SEVERE WEATHER RISK WILL BE WITH
STRAIGHT LINE WINDS.

WIND GUSTS OF 30 TO 40 MPH WILL REMAIN POSSIBLE AHEAD OF THIS LINE
OF STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GUSTY NORTHWEST WINDS TO 35 MPH WILL BE POSSIBLE MONDAY.

FROST AND FREEZE CONDITIONS ARE INCREASINGLY LIKELY MONDAY NIGHT
AND EARLY TUESDAY MORNING. TEMPERATURES WILL FALL INTO THE LOWER
AND MIDDLE 20S. ADDITIONAL CHANCES FOR FROST AND A LIGHT FREEZE
WILL
OCCUR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING.

GUSTY SOUTH WINDS WILL DEVELOP OVER SOUTHEAST KANSAS AND WESTERN
MISSOURI ON WEDNESDAY WITH AN ELEVATED FIRE WEATHER RISK
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  LOCATIONS EAST OF AN ANDERSON TO COLE CAMP LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Apr 13, 6:03 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     3 WNW CARL JUNCTION     37.19N 94.62W
04/13/2014  M62.00 MPH       JASPER             MO   TRAINED SPOTTER

0553 PM     TSTM WND GST     WEBB CITY               37.15N 94.48W
04/13/2014  E61.00 MPH       JASPER             MO   ASOS

            JOPLIN AIRPORT

&&

DSA
Local storm report, Apr 13, 6:25 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             1 S LOCKWOOD            37.37N 93.95W
04/13/2014  E0.75 INCH       DADE               MO   PUBLIC

            RELAYED THROUGH COUNTY DISPATCH.

&&

DSA
Local storm report, Apr 13, 6:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND GST     LOCKWOOD                37.39N 93.95W
04/13/2014  M67 MPH          DADE               MO   CO-OP OBSERVER

&&

DSA
Local storm report, Apr 13, 6:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     HUMANSVILLE             37.79N 93.58W
04/13/2014  E60 MPH          POLK               MO   EMERGENCY MNGR

&&

LINDENBERG
Local storm report, Apr 13, 7:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     2 W BOLIVAR             37.61N 93.45W
04/13/2014  E60 MPH          POLK               MO   TRAINED SPOTTER

&&

LINDENBERG
Local storm report, Apr 13, 7:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     3 NNE FRISTOE           38.15N 93.25W
04/13/2014  E60 MPH          BENTON             MO   PUBLIC

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:49 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.